Alert archive / North Dakota / Flash Flood Warnings in 2006
Flash Flood Warning 11, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Aug 24, 2006, 5:26 PM CDT for McHenry County, Ward County, North Dakota. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2006, 5:26 PM CDT (22:26 UTC)
- Expired
- Aug 24, 2006, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Bismarck, ND
- Area
- Counties, with a storm outline in the text
Counties McHenry County, ND, Ward County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2789 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KBIS 242231
FFWBIS
NDC049-101-250130-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
526 PM CDT THU AUG 24 2006
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 830 PM CDT
* AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT 2 TO 4 INCHES OF RAINFALL MAY HAVE OCCURRED IN THE WARNED
AREA FROM THUNDERSTORMS AND FLASH FLOODING IS POSSIBLE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NORWICH...DENBIGH...TOWNER...SAWYER...KARLSRUHE...AND GRANVILLE.
ADDITIONAL RAINFALL AMOUNTS UP TO 1 INCH ARE POSSIBLE IN THE WARNED
AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
LAT...LON 4786 10154 4786 10023 4860 10044 4823 10108
4821 10134 4817 10151
$$
VJ1 follow-up statement
000
WGUS73 KBIS 250033
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
731 PM CDT THU AUG 24 2006
NDC049-101-250041-
MCHENRY ND-WARD ND-
731 PM CDT THU AUG 24 2006
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN WARD
AND MCHENRY COUNTIES...
******** END OF WARNING STATEMENTS ********
THUNDERSTORMS HAVE MOVED OUT OF THE AREA AND NO LONGER POSE A
SIGNIFICANT FLASH FLOODING THREAT. HOWEVER...SOME LINGERING LIGHT
SHOWERS WERE STILL POSSIBLE IN EASTERN MCHENRY COUNTY FOR THE NEXT
30 MINUTES.
LAT...LON 4786 10154 4786 10023 4860 10044 4823 10108
4821 10134 4817 10151
$$
JENSENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 3:50 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 24, 3:50 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 350 PM CDT THU AUG 24 2006 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT... LARGE SURFACE LOW CENTERED OVER NORTH CENTRAL SOUTH DAKOTA WITH BROAD LOW PRESSURE EXTENDING FROM WESTERN MANITOBA THROUGH THE DAKOTAS THIS AFTERNOON. UPPER LEVEL SHORTWAVES WITH GOOD VORTICITY ENERGY OVER NORTH CENTRAL NORTH DAKOTA AND ANOTHER OVER SOUTHWESTERN NORTH DAKOTA AT THIS TIME. CLUSTER/LINE OF THUNDERSTORMS ASSOCIATED WITH THE UPPER LEVEL SHORTWAVES COVERING MOST OF CENTRAL NORTH DAKOTA. STORMS HAVE BEEN SEVERE...AND STORM PREDICTION CENTER HAS PROPOSED EXTENDING THE WATCH OVER THE EASTERN HALF OF THE FORECAST AREA AND UPGRADING TO A TORNADO WATCH. THE UPPER SHORTWAVES ARE EXPECTED TO MOVE NORTHEAST AND INTO THE RED RIVER VALLEY BEFORE MIDNIGHT. THE STORMS ARE EXPECTED TO AFFECT CENTRAL NORTH DAKOTA THROUGH EARLY EVENING...AND IN EASTERN NORTH DAKOTA LATER THIS AFTERNOON AND ALL EVENING. FAR WESTERN NORTH DAKOTA APPEARS TO BE WELL TO THE WEST OF THE SURFACE LOW AND WEST OF THE STRONGEST UPPER LEVEL SHORTWAVES. MINOR SHORTWAVES MOVING SOUTH FROM MANITOBA TONIGHT WILL KEEP A CHANCE OF THUNDERSTORMS OVER CENTRAL NORTH DAKOTA LATE TONIGHT. WILL ALLOW THE FLASH FLOOD WATCH TO EXPIRE. EXPECT HIGHS ONLY IN THE 70S ON FRIDAY WITH SOME CYCLONIC FLOW ALOFT AND WEAK SURFACE HIGH. MODELS INDICATE ANOTHER UPPER SHORTWAVE MOVING INTO SOUTHWESTERN NORTH DAKOTA ON FRIDAY...SO KEPT SMALL CHANCE OF THUNDERSTORMS THERE - SIMILAR TO PREVIOUS FORECAST. SATURDAY AND SUNDAY ZONAL UPPER LEVEL FLOW WITH WITH WEAK HIGH PRESSURE OVER THE STATE. DRY CONDITIONS FORECAST WITH SEASONAL TEMPERATURES. .LONG TERM...MONDAY THROUGH THURSDAY NIGHT... MONDAY AND TUESDAY UPPER LEVEL RIDGE BUILDS INTO THE NORTHERN PLAINS. WEDNESDAY AND THURSDAY THE 12Z GFS INDICATES WEAK SOUTHWEST FLOW ALOFT WITH MOST VORT ENERGY OVER SOUTHWESTERN CANADA...ALTHOUGH IT SHOWS SURFACE TROUGH DEVELOPMENT. WILL KEEP THE FORECAST DRY FOR NOW WITH UNCERTAINTY IN THE LAST TWO DAYS OF THE EXTENDED FORECAST PERIOD. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && JV
Hazardous weather outlook, Aug 24, 4:22 AM CDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 422 AM CDT THU AUG 24 2006 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-250930- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 422 AM CDT THU AUG 24 2006 /322 AM MDT THU AUG 24 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL SPREAD FROM WESTERN INTO CENTRAL NORTH DAKOTA TODAY...THEN END FROM THE WEST TONIGHT. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND EARLY TONIGHT.
In the hours before
Local storm report, Aug 24, 3:49 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
349 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND GST 6 S STEELE 46.77N 99.92W
08/24/2006 E60 MPH KIDDER ND LAW ENFORCEMENT
STORMS PRODUCED TORRENTIAL RAINFALL AND ZERO
VISIBILITIES. REPORTED BY SHERIFF.
&&
VJENSENLocal storm report, Aug 24, 3:52 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
352 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TORNADO 2 S STEELE 46.83N 99.92W
08/24/2006 KIDDER ND PUBLIC
MAIL CARRIER REPORTED NO DAMAGE AND TORNADO HIT NOTHING.
REPORT RELAYED BY KIDDER COUNTY EMERGENCY MANAGEMENT.
&&
VJENSENLocal storm report, Aug 24, 4:04 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
404 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 12 W SELFRIDGE 46.04N 101.17W
08/24/2006 E4.25 INCH SIOUX ND PUBLIC
A FUNNEL CLOUD WAS ALSO REPORTED. REPORT RELAYED BY
BROADCAST MEDIA.
&&
VJENSENLocal storm report, Aug 24, 4:11 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
411 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 10 SW FORT YATES 45.98N 100.78W
08/24/2006 E1.00 INCH SIOUX ND PUBLIC
REPORT RELAYED BY THE NWS ABERDEEN WEATHER OFFICE.
&&
VJENSENLocal storm report, Aug 24, 4:16 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
416 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL HALLIDAY 47.35N 102.34W
08/24/2006 E0.88 INCH DUNN ND TRAINED SPOTTER
LATE REPORT. RAIN TOTAL 0.70
0925 AM TSTM WND GST 9 N GOLDEN VALLEY 47.42N 102.07W
08/24/2006 E60.00 MPH MERCER ND PUBLIC
ALSO HAD PEA SIZE HAIL AND 1.00 INCH OF RAIN.
0930 AM HAIL 11 N ZAP 47.44N 101.92W
08/24/2006 E0.88 INCH MERCER ND MESONET
ALSO HAD 50 MPH WIND GUSTS. LEAVES STRIPPED FROM TREES.
NORTH DAKOTA ATMOSPHERIC RESOURCE BOARD OBSERVER.
0935 AM HAIL 7 N BEULAH 47.37N 101.77W
08/24/2006 M1.75 INCH MERCER ND PUBLIC
ALSO 60 MPH ESTIMATED. ONGOING AT 942 AM CDT.
1010 AM HAIL 3 E HAZEN 47.30N 101.56W
08/24/2006 M0.75 INCH MERCER ND PUBLIC
HAIL ONGOING AT 1012 AM CDT.
1030 AM HAIL 3 SE STANTON 47.29N 101.34W
08/24/2006 E4.00 INCH MERCER ND PUBLIC
SEVERE SIZE HAIL LASTED UNTIL 1100 AM CDT. LARGEST STONES
GRAPEFRUIT SIZE. MANY VEHICLES DESTROYED. BUILDING
SEVERELY DAMAGED. REPORT FROM GREAT RIVER ENERGY PLANT.
1030 AM HAIL 1 S STANTON 47.30N 101.38W
08/24/2006 E2.50 INCH MERCER ND LAW ENFORCEMENT
ONGOING AT 1032 AM CDT.
1050 AM HAIL 20 SW WATFORD CITY 47.60N 103.57W
08/24/2006 E0.75 INCH MCKENZIE ND NWS EMPLOYEE
1058 AM HAIL 2 W UNDERWOOD 47.45N 101.18W
08/24/2006 E0.75 INCH MCLEAN ND PUBLIC
HAIL WAS ONGOING AND FALLING LIGHTLY
1125 AM HAIL WASHBURN 47.29N 101.03W
08/24/2006 E1.00 INCH MCLEAN ND LAW ENFORCEMENT
SEVERE SIZE HAIL 1125 AM CDT TO 1135 AM CDT...LARGEST
STONES QUARTER SIZE. INFORMATION FROM WASHBURN WARNING
POINT.
1125 AM HAIL WASHBURN 47.29N 101.03W
08/24/2006 E0.75 INCH MCLEAN ND LAW ENFORCEMENT
HAIL OCCURRING STILL AT 1127 AM CDT.
1210 PM HAIL GLADSTONE 46.86N 102.57W
08/24/2006 E1.75 INCH STARK ND LAW ENFORCEMENT
HAIL STILL OCCURRING AT 1212 PM CDT.
1210 PM HAIL GLADSTONE 46.86N 102.57W
08/24/2006 E1.75 INCH STARK ND LAW ENFORCEMENT
STILL OCCURRING AT 1212 PM CDT.
1225 PM HAIL MANDAREE 47.74N 102.68W
08/24/2006 E1.00 INCH MCKENZIE ND PUBLIC
RELAYED BY LOCAL MEDIA.
1235 PM HAIL RICHARDTON 46.88N 102.32W
08/24/2006 E0.75 INCH STARK ND TRAINED SPOTTER
SOME PEA SIZE HAIL AS WELL.
1252 PM HAIL 1 SE LINCOLN 46.75N 100.69W
08/24/2006 E0.75 INCH BURLEIGH ND TRAINED SPOTTER
MOSTLY PEA SIZE HAIL
0105 PM HAIL LINCOLN 46.77N 100.70W
08/24/2006 E0.88 INCH BURLEIGH ND NWS EMPLOYEE
HARLYN WETZEL CALLED IN THE REPORT
0139 PM FUNNEL CLOUD 12 NW GARRISON 47.78N 101.61W
08/24/2006 MCLEAN ND LAW ENFORCEMENT
0155 PM FLOOD BEULAH 47.27N 101.77W
08/24/2006 MERCER ND LAW ENFORCEMENT
FLOODING OF LOW LYING AREAS HAS BEEN REPORTED FROM BEULAH
TO HAZEN
0155 PM FLASH FLOOD E BEULAH 47.27N 101.77W
08/24/2006 MERCER ND LAW ENFORCEMENT
FLOODING RAINS FROM THUNDERSTORMS HAVE BEEN REPORTED IN
LOW LYING AREAS FROM BEULAH TO HAZEN
0205 PM TSTM WND GST WASHBURN 47.29N 101.03W
08/24/2006 E60.00 MPH MCLEAN ND LAW ENFORCEMENT
0210 PM TSTM WND GST GARRISON 47.65N 101.42W
08/24/2006 E60.00 MPH MCLEAN ND TRAINED SPOTTER
0212 PM HAIL 3 W UNDERWOOD 47.45N 101.21W
08/24/2006 E1.00 INCH MCLEAN ND TRAINED SPOTTER
65 MPH WINDS ALSO REPORTED
0220 PM TSTM WND GST UNDERWOOD 47.45N 101.14W
08/24/2006 E65.00 MPH MCLEAN ND PUBLIC
REPORTED WINDS WERE ONGOING AT 222 PM CDT
0255 PM HAIL 4 W STEELE 46.86N 100.00W
08/24/2006 E1.75 INCH KIDDER ND LAW ENFORCEMENT
HAIL WAS CONTINUING AT 300 PM CDT. WINDS WERE REPORTED AT
45 MPH. REPORTED BY NORTH DAKOTA HIGHWAY PATROL.
0303 PM TORNADO 2 S STEELE 46.83N 99.92W
08/24/2006 KIDDER ND PUBLIC
MAIL CARRIER REPORTED NO DAMAGE AND TORNADO HIT NOTHING.
REPORT RELAYED BY KIDDER COUNTY EMERGENCY MANAGEMENT.
0315 PM HAIL STEELE 46.86N 99.92W
08/24/2006 E1.75 INCH KIDDER ND LAW ENFORCEMENT
HAIL WAS ONGOING AT 318 PM CDT.
0318 PM TSTM WND GST 6 S STEELE 46.77N 99.92W
08/24/2006 E60.00 MPH KIDDER ND LAW ENFORCEMENT
STORMS PRODUCED TORRENTIAL RAINFALL AND ZERO
VISIBILITIES. REPORTED BY SHERIFF.
0358 PM HAIL 12 W SELFRIDGE 46.04N 101.17W
08/24/2006 E4.25 INCH SIOUX ND PUBLIC
A FUNNEL CLOUD WAS ALSO REPORTED. REPORT RELAYED BY
BROADCAST MEDIA.
0408 PM HAIL 10 SW FORT YATES 45.98N 100.78W
08/24/2006 E1.00 INCH SIOUX ND PUBLIC
REPORT RELAYED BY THE NWS ABERDEEN WEATHER OFFICE.
&&
VJENSENLocal storm report, Aug 24, 5:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
512 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 5 NW WASHBURN 47.34N 101.10W
08/24/2006 MCLEAN ND PUBLIC
FALKIRK NORTH DAKOTA. WIND ESTIMATED 90 MPH. SEVERE
DAMAGE TO THE ELEVATOR AND VEHICLES. SEVERE WIND UNTIL
235 PM CDT. LATE REPORT.
&&
VJENSENThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:42 PM CDT | Severe Thunderstorm Warning | BIS | Stark | 36 min |
| Aug 23, 8:53 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn | 67 min |
| Aug 23, 11:22 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 41 min |
| Aug 24, 3:52 AM CDT | Severe Thunderstorm Warning | BIS | Williams | 28 min |
| Aug 24, 6:03 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 57 min |
| Aug 24, 6:56 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 64 min |
| Aug 24, 7:31 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 59 min |
| Aug 24, 7:50 AM CDT | Tornado Warning | BIS | Mercer | 25 min |
| Aug 24, 7:58 AM CDT | Severe Thunderstorm Warning | BIS | Dunn | 32 min |
| Aug 24, 8:27 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 63 min |
| Aug 24, 8:49 AM CDT | Flash Flood Watch | BIS | Bottineau, Burke, Burleigh, Dickey, Divide, Dunn and 17 more | 7 hr |
| Aug 24, 9:31 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 59 min |
| Aug 24, 9:43 AM CDT | Tornado Warning | BIS | Mercer | 32 min |
| Aug 24, 10:12 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 63 min |
| Aug 24, 10:13 AM CDT | Tornado Warning | BIS | McLean, Mercer, Oliver | 47 min |
| Aug 24, 11:00 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Oliver | 45 min |
| Aug 24, 11:10 AM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 65 min |
| Aug 24, 11:19 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 56 min |
| Aug 24, 11:30 AM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Slope, Stark | 60 min |
| Aug 24, 12:13 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mercer, Morton, Mountrail and 1 more | 62 min |
| Aug 24, 12:29 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 61 min |
| Aug 24, 1:01 PM CDT | Severe Thunderstorm Warning | BIS | Grant, McLean, Mercer, Morton, Oliver | 44 min |
| Aug 24, 1:03 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 27 min |
| Aug 24, 1:11 PM CDT | Tornado Warning | BIS | Morton | 34 min |
| Aug 24, 1:22 PM CDT | Tornado Warning | BIS | Burleigh | 38 min |
| Aug 24, 1:36 PM CDT | Tornado Warning | BIS | Emmons | 24 min |
| Aug 24, 1:40 PM CDT | Tornado Warning | BIS | McLean | 35 min |
| Aug 24, 1:48 PM CDT | Severe Thunderstorm Warning | BIS | Grant, McLean, Mercer, Morton, Oliver | 57 min |
| Aug 24, 1:50 PM CDT | Flash Flood Warning | BIS | Mercer | 3 hr |
| Aug 24, 1:58 PM CDT | Tornado Warning | BIS | Burleigh, Emmons, Kidder | 32 min |
| Aug 24, 2:12 PM CDT | Flash Flood Warning | BIS | Burleigh, Morton | 3 hr |
| Aug 24, 2:13 PM CDT | Tornado Warning | BIS | McLean | 32 min |
| Aug 24, 2:17 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, McLean, Morton, Oliver, Sheridan | 58 min |
| Aug 24, 2:31 PM CDT | Severe Thunderstorm Warning | BIS | Kidder | 44 min |
| Aug 24, 2:46 PM CDT | Tornado Warning | BIS | McLean | 29 min |
| Aug 24, 2:47 PM CDT | Tornado Warning | BIS | Kidder | 28 min |
| Aug 24, 2:47 PM CDT | Tornado Warning | BIS | Ward | 28 min |
| Aug 24, 3:08 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 52 min |
| Aug 24, 3:16 PM CDT | Severe Thunderstorm Warning | BIS | Kidder | 59 min |
| Aug 24, 3:22 PM CDT | Flash Flood Warning | BIS | Kidder | 3 hr |
| Aug 24, 3:38 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 67 min |
| Aug 24, 3:39 PM CDT | Tornado Warning | BIS | Sioux | 36 min |
| Aug 24, 3:47 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons | 58 min |
| Aug 24, 4:18 PM CDT | Severe Thunderstorm Warning | BIS | Kidder | 57 min |
| Aug 24, 4:30 PM CDT | Severe Thunderstorm Warning | BIS | Logan | 49 min |
| Aug 24, 4:44 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 61 min |
| Aug 24, 4:57 PM CDT | Severe Thunderstorm Warning | BIS | McIntosh | 63 min |
| Aug 24, 5:04 PM CDT | Severe Thunderstorm Warning | BIS | Logan | 56 min |
| Aug 24, 5:40 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 65 min |
| Aug 24, 6:55 PM CDT | Severe Thunderstorm Warning | BIS | Dickey | 57 min |
Nearby
Flash Flood Warnings in North Dakota, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.